Diane-35 Oral Contraceptive reviews
Read or post reviews on thousands of acne products & treatments.
Cyproterone acetate 2 mg and Ethinyl estradiol 0.035 mg.
Cornstarch, Lactose, Magnesium Stearate, Povidone, and Talc.
Calcium Carbonate, Ferric Oxide Yellow, Glycerol, Polyethylene Glycol, Povidone, Sucrose, Talc, Titanium Dioxide, and Wax.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Where to buy
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
Rarely had a pimple during my teens...had combination skin and suffered from mild eczema.
Fast forward to early adulthood. Suddenly (and I mean suddenly) saw whiteheads all cross my face mainly in the cheek and chin area. I would classify it as mild/moderate acne. It really distressed me at the time and affected my self confidence.
Spoke to my GP and after failing to see any noticeable results using prescription creams (Differin, Duac) she prescribed Diane-35. I used the generic brand (Brenda-35 and Estelle-35) ever since.
Changes I noticed: acne got worse for the first few weeks. Boobs got bigger. Gained a teensy bit of weight. In a few months my acne cleared up completely. No matter what I ate or how little or much I exercised my skin was acne free. I would get maybe one pimple every now and then but it was definitely bearable.
Late last year (August) I decided that I wanted to stop using the pill. My skin was clear but a) I did not wish to be so reliant on the pill and b) I experienced vaginal thrush which did not go away despite using prescription and over the counter meds. I had not experienced this during my first 4 years on the pill but I think my body was telling me it had enough.
My decision was a hard one because A LOT of people on the site have claimed that going off the pill ruined their skin. I was initially torn because on one hand I know how hard it was for me to live with acne but I also know my body wasn't coping with having the pill in my system. So what I decided to do was go off the pill, but ease my body into the hormonal changes that will happen as soon as I go off it.
In August I began to eat healthier by cutting down my consumption of diary and sugar. In September I cut it down even further and introduced my body to daily doses of zinc and evening primrose oil. In October I got off the pill and continued my diet/supplement regime.
I didn't get any pimples until November. A lot of people say they break out like crazy but in my experience I have only ever experienced three whiteheads in my chin area on any given day. Most days it is clear or I have one small whitehead. My chin area is a bit sensitive and bumpy but by no means would I classify it as breaking out.
After going off the pill I also noticed that my hair got oilier and my thrush problem disappeared.
I've been pill free for a few months now and so far I'm happy with the results. I am eating dairy and sugar occasionally but I consume it in small portions. I still take my supplements religiously as I believe my acne is hormonal and the supplements help balance my hormones. I think if I did not put in these measures my post-pill breakout would be much worse.
Diane-35 is a crutch. That is the honest truth. If you wish to use it make sure you know what you are getting yourself into.
It took 3 months for me to see an improvement but now my skin is the best it's been in years. I used to constantly get large, painful cysts around my mouth and chin but I haven't had one for about a month. This month I didn't even get a breakout on my period. This is the only medication that has worked for my hormonal acne.
I did not have any side effects and I finally feel comfortable going out without makeup! I just hope that my skin doesn't get worse after I stop taking it.
I'm just starting my 3rd month taking this pill, I can tell there are some improvement by now but nothing extraordinary. my skin is definitely a lot softer than how it used to be, but I'm still not totally acne-free. I'm very positive about Diane, so I'm still gonna take it for now, will update later!
I started using this product 5 months ago. I had milde to severe acne on my cheeks and on my chin. My forehead was quite clear. First month was brilliant. No new whiteheads or pimpels at all. But then boom, month 3 was the worst. My face was covered in acne. I never had that much acne at once. One day I was losing hope but still hoped for a change. Then the end of month 4 was the time where my acne totally backed off. My skin started to improve so much, and I didnt worried about it at all. Now it's the ending of month 5, and my skin is better then ever. Still have to deal with some little scaring and redness, but acne is gone so far. You will still get some whiteheads around your period, that is pretty normal ever for a perso without acne. I can only say, that dont give up too soon. This is not a over the night product, it conteins hormons your body needs to get used to it.
I'm on the 2nd month taking this pill and i'm going for the third, I sincerely don't see much difference. My skin of the face was clear before but then i had stress and my period was causing me acne and I am a hairy girl so i decided to take this pill. My hair and skin are less greasy but i still get hormonal acnee, i even have a cyst and nodules and bumps over my face and even behind my ears and on my shoulders and back and sometimes lower back that i never had before and believe me it is all so painful. I will give it a chance and i will keep taking this pill until the 6th month and if i don't see improvement i will have to stop taking this pill. Althought i noticed the hair of my legs grow slower after waxing than before but my skin has been causing me pain because of hormonal acne, it puts me down everytime i feel a bit of pain on my shoulder or back and notice it's a new cyst and the scars they leave is just horrible :(
Iv been on this pill for a week now and already ended up in the hospital due to severe pains on left side doctor said taking this and with hormones changing that im going to get contractions , this has been 4 days and now today im sick and dizzy anyone else have any side effects like this ??
My doctor just prescribed this medicine for me (Diane 35). I've never tried anything like this before. I have acne, extra hair on my chin area, and my period is irregular. I am only worried this will make me gain a lot of weight. Also, I'm worried it will affect my mood and sleeping. Please help me out with the symptoms.
I didn't have bad acne to begin with but as a 23 year old, I just got sick of still having pimples. My doctor prescribed me Diane 35 and from that moment is when life became hell, well for my skin anyway. The first three months broke me out so much - which seems to be the norm looking at other reviews. After the initial 3 months, my skin started clearing up however I was left with so many scars. Around the 5th month I stopped producing oil (I have oily sensitive skin normally) and my skin became so dry. 6th month and it was so irritated and flaky! I haven't gone off Diane 35 yet as I know that will break me out again. The struggles are real.
Before I start taking Diane 35, I was very skeptical about it, especially after reading all those negative side effects. To give you an idea of the severity of my acne problem, I had tried out a handful of different oral antibotics for almost a year, all the tropical treatments, and almost the OTC remedy/skincare/vitamin etc. You name it, I have tried it!!!!. My dermatologist was happy to prescribe me with Accutane, in fact, he even said that it would be a good option for me if I want my skin to clear up forever. I have consulted him about taking oral contraceptive, yet he said it wouldn't be too useful/permanently clear up my face. Above all, tho my period are not very regular, I dont have much cysts but mainly tons of small=medium pimples all over my face except my nose area. They do not really look like hormonal acne.
I have struggled with acne for so long, it has ruined my social life and self-confidence, and almost turned me into a difference person. I can't stand it anymore, and before going into Accutane, I decided to give this a try.
And GUYS THIS STUFF IS AMAZING!!!!! My face is cleared up within 3 months!!!!!! I felt like I have waited too long to try this out! I still have small pimples here and there, whiteheads, redness and all that. But at least my skin is smooth again!
Regarding the side effects, yes, there are some side effects but it's not as scary as it may sound. For first month, I have experienced continuous spotting for like a good 10-15 days, sore (and bigger) breast, a bit migraine for a couple days and during the 7-day breaks (but nothing a painkiller couldn't deal with) , and just some pretty bad mood swing. However, there's no major discomfort of any sort. And my skin was better than ever. Plus most of the side effects got better once your body are well-adjusted to the drug.
I didn't gain any weight at all, in fact, I started to work out more while I was on the drug. I lost some weight and now have slightly bigger boobs.
For any girls who's suffering adult acne out there (ATTENTION: ADULT ACNE), give this drug a try before taking Accutane. Maybe it would take some time to work, maybe it's might not a permanent solution (touchwood), it did help regulate your hormone level and that really helps with your acne.